Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Algebras which do not possess a finite basis


Author: J. H. M. Wedderburn
Journal: Trans. Amer. Math. Soc. 26 (1924), 395-426
MSC: Primary 16P99
Erratum: Trans. Amer. Math. Soc. 32 (1930), 944.
MathSciNet review: 1501287
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16P99

Retrieve articles in all journals with MSC: 16P99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501287-1
Article copyright: © Copyright 1924 American Mathematical Society